# SDR CA110427002

- Difficulty date: April 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW615FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) UNCOMMANDED SHUT DOWN DURING FLIGHT, AN UNCOMMANDED SHUTDOWN OF THE ENGINE OCCURRED. THE FLIGHT WAS DIVERTED AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED. NO OTHER INFO IS AVAILABLE AT THIS TIME HOWEVER PREPARATIONS ARE BEING MADE TO REMOVE THE ENGINE.
